# SDR DXTA200803028

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 8,806 hours, 5,620 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"UNSAFE" NOSE GEAR INDICATION ON DEPARTURE.  CYCLED LANDING GEAR. RANG OUT NLG, R/L MLG UPLOCK SWITCHES, INSPECTED WIRING IN ALL 3 WHEEL WELLS. VERIFIED RIGGING ON NLG, R/L MLG UPLOCK SWITCHES. ALL TESTS PASS AT THIS TIME. DONE PER MM 32-30-00. CANNOT DUPLICATE SQUAWK AS WRITTEN.
